MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number R26046AA
Medical Device Problem Codes Break (1069); Material Rupture (1546); Dent in Material (2526); Material Integrity Problem (2978); Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the scope had a blurry lens.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint (b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23534817
Report Number9610617-2025-02046
Device Sequence Number10187071
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26046AA
Device Catalogue NumberR26046AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown